Advertisement

Periodica Mathematica Hungarica

, Volume 15, Issue 3, pp 241–247 | Cite as

Generalization of some results of H. burkill and L. mirsky and some related results

  • J. E. Pečarić
Article

AMS (MOS) subject classifications (1980)

Primary 26B25 Secondary 26D15 Key words and phrases Functions with nondecreasing increments Čebyšev's inequality for monotonic functions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. Biernacki, Sur une inegalité entre les intégrales due à Tschébyscheff,Ann. Univ. Mariae Curie-Skŀodowska Sect. A 5 (1951), 23–29.MR 15-294MathSciNetGoogle Scholar
  2. [2]
    H. D. Brunk, Integral inequalities for functions with nondecreasing increments,Pacific. J. Math. 14 (1964), 783–793.MR 30 # 4877zbMATHMathSciNetGoogle Scholar
  3. [3]
    H. Burkill andL. Mirsky, Comments on Chebysheff's inequality,Period. Math. Hungar. 6 (1975), 3–16.MR 51 # 5870zbMATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    P. M. Vasić andJ. E. Pečaric, On the Jensen inequality,Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. No. 634-677 (1979), 50–54.MR 81h: 26016Google Scholar
  5. [5]
    P. M. Vasić andJ. E. Pečarić, The Čebyšev inequality as a function of the index set,Univ. Beograd. Publ. Elektrotechn. Fak. Ser. Mat. Fiz. No. 716-734 (1981), 91–94.MR 83d: 26010Google Scholar
  6. [6]
    P. M. Vasić andJ. E. Pečarić, Comments on Čebyšev's inequality,Period. Math. Hungar. 13 (1982), 247–251.MathSciNetCrossRefGoogle Scholar

Copyright information

© Akadémiai Kiadó 1984

Authors and Affiliations

  • J. E. Pečarić
    • 1
  1. 1.Gradevinski Fakultet Univerziteta U Beogradu Zavod Za Matematiku, Fiziku I Društvene Nauke Bulevar Revolucije 73Yugoslavia

Personalised recommendations